# SDR YENA20120505490

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 22,288 hours, 7,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 283 LAS-LGB, FLIGHT CREW REPORTED L2 EMERGENCY EXIT LIGHT OVER DOOR FAILED.  FOUND LOOSE PLUG AT 45WL. RE-ATTACHED, OPS CHECK NORMAL.
